# SDR DALA2023112109575

- Difficulty date: November 18, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 55,514 hours, 38,378 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 9550 -MISC/DE- THE FLIGHT CREW NOTICED THE FUEL TO BE TRENDING LOW AND A 1000LB IMBALANCE. THE TANKS WERE RE-BALANCED, BUT THE IMBALANCE RETURNED. FUEL QUANTITY WAS ALSO LOWER THAN PLANNED. THE QRH WAS COMPLIED WITH AND THE FUEL LEAK CHECKLIST WAS FOLLOWED, BUT THE LEAK CONTINUED. THE CREW DECLARED AN EMERGENCY WITH ATC AND REQUESTED ARFF TO MEET THEM ON ARRIVAL. THE LANDING WAS UNEVENTFUL BUT THEY EXITED THE RUNWAY AT HIGHSPEED FOR ARFF INSPECTION. A FUEL LEAK WAS NOTED AND IT DECREASED AFTER THE #2 ENGINE WAS SHUTDOWN. NORMAL TAXI TO GATE WHERE THE AIRCRAFT WAS MET BY MAINTENANCE WHO CONFIRMED THE FUEL LEAK. THE #2 ENGINE FUEL FILTER HOUSING O-RING WAS ONE CAUSE OF THE LEAK AND WAS REPLACED. THE BY-PASS VENT VALVE WAS ALSO FOUND TO BE LEAKING, SO IT WAS REPLACED. THE AIRCRAFT HAS RETURNED TO SERVICE. (LP #4996420)
